# SDR 95ZZZX4398

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7436C
- Make and model: Piper PA-23-250
- Aircraft serial: 277754017
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Pulley
- Part number: PU672A
- Condition: Failed
- Location: Alternator
- Component: Prestolite, ALU8421
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, LEFT ALTERNATOR FAILED AND COULD NOT BE RESET. INSPECTION REVEALED THE DRIVE PULLEY HOUSING HAD SHEARED.  SUSPECTED CAUSE IS MATERIAL FAILURE OF THE METAL ITSELF.  SUBMITTER RECOMMENDS THAT OTHER OPERATORS INSPECT THE DRIVE PULLEYS OF SIMILAR ALTERNATORS.  PART HAS BEEN RETAINED FOR INSPECTION.
